# SDR SIMA202005076001

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 170 hours, 99 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99011
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT STRIP AT SEAT 1FD CRACKED. FOUND ON CLOSE UP-C/A-REMOVED AND REPLACED AISLE EMERGENCY LIGHT STRIP AT SEAT 1FD IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD
